No Cover Image

Journal article 148 views

Strongly symmetric smooth toric varieties

M. Cuntz, Yue Ren Orcid Logo, G. Trautmann

Kyoto Journal of Mathematics, Volume: 52, Issue: 3, Pages: 597 - 620

Swansea University Author: Yue Ren Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Kyoto Journal of Mathematics
ISSN: 2154-3321
Published: Duke University Press 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Issue: 3
Start Page: 597
End Page: 620